# SDR QXEA2021060100275

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 7,551 hours, 4,475 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN FROM OUTSIDE.  REMOVED FROM SERVICE. OPERATED AFT PAX DOOR SEVERAL TIMES, IAW MCN E250094-01, NO DEFECTS NOTED. A/C OK FOR SERVICE.
